# SDR ASOA20120121014

- Difficulty date: January 21, 2012
- Submitted: January 22, 2012
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145EP
- Aircraft serial: 145011
- Aircraft time: 28,465 hours, 27,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK. CRACKS AROUND RIVETS ON RT FUSELAGE SKIN AT FR 75.  REPAIRED SKIN CRACKS IAW EC 5330-02353.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
